Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

1998 year

Sobolevskii, A. N. Periodic solutions of the Hamilton-Jacobi equation with a periodic forcing term. Russ. Math. Surveys 53:6 (1998), 1375-1376. [Russian original: . . - . , 53:6 (1998), 265-266; see also http://arxiv.org/abs/chao-dyn/9906035]

Go to publication

Authors: Sobolevski A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site